# SDR SWAA2016091255686

- Difficulty date: August 23, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 42,709 hours, 24,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 143A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT BRACKET CRACKED AT BS 500C, STR 26L.  R & R BRACKET IAW SRM AND DWG.
